# SDR 2008UALA01604

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERNAL SKIN HAS SCRIBE LINES AT APPROX BS 727A + 10" - 727B + 10" BETWEEN STR 17R-18R,   MAJOR REPAIR ACCOMPLISHED:  INSTALLED SINGLE DOUBLER REPAIR.
